MAUDE Adverse Event Report: SAVARIA LIFTS (UK) LTD. SAVARIA LIFTS (UK) LTD.; STAIRLIFT

SAVARIA LIFTS (UK) LTD. SAVARIA LIFTS (UK) LTD.; STAIRLIFT
Model Number 2000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
End user was riding the stairlift upward, when they heard a pop.They safely rode to the nearest stop at the bottom and it was found that the rail had a small break.They rode over the weld break and safely exited the stairlift without any injury.

Brand Name
SAVARIA LIFTS (UK) LTD.
Common Device Name
STAIRLIFT
Manufacturer (Section D)
SAVARIA LIFTS (UK) LTD.
82 first avenue
pensnett estate
kingswinford, west midlands DY6 7 FJ
UK  DY6 7FJ
MDR Report Key25255824
Report Number3005753836-2026-00003
Device Sequence Number5496099
Product Code PCD
UDI-Device Identifier05056233700045
UDI-Public5056233700045
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
Report Date (Section F) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/24/2026
Device Age5 YR
Event Location Home
Date Report to Manufacturer05/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown